Thread: Flu like symptoms 0n test
03-31-2002, 02:21 PM #1
Flu like symptoms 0n test
I started t400/ deca /dbol last week My first shot was 200mg. deca w/ 200 mg. T400. I had no pain at all. My second shot was the same , but the pain was intense! Now I have body aches and feel like shit at times. How long will this last? Can I take ibuprofen or nyquil to help? I also have a bigger left glute from the inj. swelling , Its been 3 days, I read it being somewhat common but how long? ANY HELP!
03-31-2002, 05:30 PM #2
The swelling can last up to a week and so can the flu symptoms. I personally don't think the test is related to the flu symptoms but rather the high BA content, any high mg per ml gear is bound to have a higher concentration of BA in it to help keep the ingrediants dissolved which in turn causes a reaction from your body to try and fight off the foreign substance it is getting injected in.
03-31-2002, 05:32 PM #3G-S Guest
I'm in week 4, and still get flu symptons. Usually, I'll get them for half a day...then a coupla days later, I'll get them again.
I know, it sucks. Ruins your eating...but should be worth it in the end.
03-31-2002, 06:32 PM #4
Getting, your flu symptoms are almost postively coming from the Test bud. that is what we call the Test flu. You can take nyquil and OTC drugs. I will and should go away eventually. Yes, it will hurt like a biotch. I have never heard of an inject hurting with T 400 but I have never done it. I am doing Sustanon right now and let me tell ya, I have a lump the next day and I can't walk, and I am sore for about a week, hobblin around, telling everyone I pulled a muscle. Problem is, I pull a different muscle every week according to them. LOL.. this week I "pulled my left leg muscle", this week it will be a left glute.. LOL.
Hang in there and stick with it, remember you have to sacrifice some pain to get big, otherwise everyone would be doing it?? Everytime I hobble around, I wonder why I choose to do a sus cycle this time, but I also immediately think of how big I am gonna be by my 10th week!!!!! BTW going on my 2nd week now.. so I got alot more pain to go.. wohoooo fun fun..
03-31-2002, 07:05 PM #5
How do you do leg routines with so much pain? I can barely walk. Do I skip the legs for now? I had to ask about nyquil cuz it has alcohol. I figured it wouldn't be good with the dbol . Thanks for the help guys!
03-31-2002, 07:39 PM #6
03-31-2002, 08:01 PM #7Originally posted by Sicilian30
I have a lump the next day and I can't walk, and I am sore for about a week, hobblin around, telling everyone I pulled a muscle. Problem is, I pull a different muscle every week according to them. LOL.. this week I "pulled my left leg muscle", this week it will be a left glute.. LOL.
04-01-2002, 06:27 PM #8Junior Member
- Join Date
- Mar 2002
GLUTAMINE MIGHT HELP WITH THE FLU SYPTOMS 20-30 GRMS
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)